Record number :
818384
Title of article :
Semistar-operations of finite character on integral domains
Author/Authors :
Abdeslam Mimouni، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
14
From page :
37
To page :
50
Abstract :
In this paper, we investigate the semistar-operations of finite character on integral domains. We state a conditions under which the semistar-operation defined by a family of overrings of a domain R is of finite character. This notion leads us to give a new characterization of Prüfer domains and characterize Prüfer and Noetherian domains R for which each semistar-operation is of finite character. It turns out that R must be conducive (so local and one-dimensional) in the Noetherian case and conducive and each overring of R is divisorial for the Prüfer case. We also show that image for each nonlocal domain R and we characterize domains for which the equality holds.
Journal title :
Journal of Pure and Applied Algebra
Serial Year :
2005
Link To Document :
بازگشت